MathSciNet Relay Station
MathSciNet bibliographic data
MR1384490 (97d:11086) 11F72 (57M50 58G25)
Marklof, J. On multiplicities in length spectra of arithmetic hyperbolic three-orbifolds. Nonlinearity 9 (1996), no. 2, 517–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement